MathSciNet Relay Station
MathSciNet bibliographic data
MR1134707 57M25 (57N10)
Sakai, Tsuyoshi Geodesic knots in a hyperbolic $3$-manifold. Kobe J. Math. 8 (1991), no. 1, 81–87.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement